# SDR AUS20030011

- Difficulty date: January 7, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 172K
- Engine: Lyc O320E2D
- Propeller: Amtr C8289
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: S17773
- Condition: Worn
- Location: Mixture Control
- Part time: 1,200 cycles
- Component: Mixture Control, Lyc, O320E2D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MIXTURE CONTROL INNER CABLE WORN.
